U.S. doctors online nowAsk doctors free
tn
A 19-year-old female asked:

Bad bladder infect. (bactrim) headache excruciating pain lightheaded fever chills/shaking no appetite tylenol (acetaminophen) hurts ulcers no energy. nauseabed 2 days?

2 doctor answers3 doctors weighed in
Dr. Cynthia Archer
Internal Medicine 19 years experience
Failing outpatient: Treatment. If you can't keep your antibiotics down, they can't help your infection. It sounds as though you now have a kidney infection rather than a simple bladder infection. You need to be given antibiotics by injection and IV hydration. That means you need a hospital. Get someone to take you to the ER now.
Dr. Stephen Southard
Internal Medicine 15 years experience
Be careful: If you aren't feeling better soon after taking the bactrim (sulfamethoxazole and trimethoprim) seek a re-evaluation. It's possible that the urinary tract infection is caused by a bacteria resistant to Bactrim (sulfamethoxazole and trimethoprim) or worse that the bacteria has gotten into your blood stream. Again, have a low threshold to seek a re-evaluation, even if that means having to go to the ER.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 15, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.